Multidimensional risk and risk dependence

Polanski, A. ORCID:, Zhang, R. and Stoja, E. (2013) Multidimensional risk and risk dependence. Journal of Banking and Finance, 37 (8). pp. 3286-3294. ISSN 0378-4266

Full text not available from this repository. (Request a copy)


Evaluating multiple sources of risk is an important problem with many applications in finance and economics. In practice this evaluation remains challenging. We propose a simple non-parametric framework with several economic and statistical applications. In an empirical study, we illustrate the flexibility of our technique by applying it to the evaluation of multidimensional density forecasts, multidimensional Value at Risk and dependence in risk.

Item Type: Article
Uncontrolled Keywords: multiple sources of risk,multidimensional value at risk,risk distribution,dependence in risk,systemic risk
Faculty \ School: Faculty of Social Sciences > School of Economics
UEA Research Groups: Faculty of Social Sciences > Research Groups > Economic Theory
Faculty of Social Sciences > Research Groups > Applied Econometrics And Finance
Related URLs:
Depositing User: Pure Connector
Date Deposited: 15 Nov 2013 14:22
Last Modified: 29 Jan 2023 06:30
DOI: 10.1016/j.jbankfin.2013.04.022

Actions (login required)

View Item View Item